# SDR REXA2020100700691

- Difficulty date: September 24, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 19,630 hours, 15,566 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX FLOOR SEAT TRACK BETWEEN FS 485.00 AND FS 581 RBL 9 IS CORRODED.  FABRICATED SEAT TRACK P/N: SH690-33407-1 FROM EXT 20276-288-0-0A, IAW  MHIRJ REO 670-53-00-589 REV A DATED 2020-07-14.  REPAIR B REWORKED AND INSTALLED NEW FABRICATED SEAT TRACK, IAW MHIRJ REO 670-53-00-589 REV A DATED 2020-07-14.   REPAIR B AT RBL 9 FS 581 FROM 485.
